ISSN 2289-1315       |       e-ISSN 2289-1323

 

AMCI is peer-reviewed and published as an online open-access journal as well as in printed copy. The journal welcomes original and significant contributions in the area of Applied Mathematics and Computational Intelligence. It emphasizes empirical or theoretical foundations or their applications to any field of investigation where mathematics and computational intelligence techniques are used. The journal is designed to meet the needs of a wide range of Mathematicians, Computer Scientists, and Engineers in academic or industrial research. 

Topics of this journal include but not limited to:

Computational Mathematics

Applied Mathematics
Numerical Methods
Fractional Calculus
Fluid Dynamics
Mathematical Physics
Discrete Mathematics
Fuzzy Systems

Applied Statistics
and Probability
Data Mining
Computational Statistics
Big Data Analytics
Statistical Analysis
Forecasting
Reliability Engineering
Design of Experiments
Computational Intelligence
Algorithms
Pattern Recognition
Machine Learning
Deep Learning
Evolutionary Computation
Parallel Computing
Operational Research
Computational Methods

Previous Publication

0
Volume 6-10 ( 2017 - 2021 )
0
Volume 1-5 ( 2012 - 2016 )

In Press

0
In Press 2022

Vol. 10 Issue 2021

0
Ready
page02

Call for Papers

JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL INTELLIGENCE,
Institute of Engineering Mathematics,
Universiti Malaysia Perlis (UniMAP),
Kampus Pauh Putra, 02600 Arau, Perlis, MALAYSIA.
Tel : 04 – 9885705 / 049885702 Fax : 04 – 9885703
Email : editor.amci@unimap.edu.my, norhanim@unimap.edu.my 

SECURITY POLICY   |   PRIVACY POLICY   |   DISCLAIMER   |   COPYRIGHT
Copyright © 2021 AMCI UniMAP. All Rights Reserved.

 9,683 total views,  2 views today